A decomposition theorem for Jacobi forms.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 473-498
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__303_4_165378,
author = {Joachim Dulinski},
title = {A decomposition theorem for {Jacobi} forms.},
journal = {Mathematische Annalen},
pages = {473--498},
year = {1995},
volume = {303},
number = {4},
zbl = {0882.11027},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165378/}
}
Joachim Dulinski. A decomposition theorem for Jacobi forms.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 473-498. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165378/